# SDR AALA20071077

- Difficulty date: June 11, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT NUMBER TWO DOOR AFT BULKHEAD MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT RIGHT NUMBER TWO DOOR AFT BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
